# SDR CALA2024090600596

- Difficulty date: August 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N17583
- Make and model: Boeing 737-9
- Aircraft serial: 43520
- Aircraft time: 8 hours, 7 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC 2 PGM FAULT 34-62001 FAULT WAS 34-62001 FMC-2 PGM FAULT DETECTED BY: FLIGHT MANAGEMENT COMPUTER (FMC)-1. REF TSM 34-61-882, DUE TO FMC DISAGREE MESSAGE REPLACED FMC-2 REF AMM TASK 34-61-02-000-801 & TASK 34-61-02-000-801. PICTURE INCLUDED OF INSTALLED FMC. FMC REMOVED WAS PN 176200-01-01 SN 019415. OPS CHECKED OK.
